Publication
Title
Morphological variation and sexual dimorphism of the cephalic scales in **Lacerta bilineata**
Author
Abstract
Language
English
Source (journal)
Acta zoologica. - Copenhagen
Publication
Copenhagen : 2005
ISSN
0001-7272
Volume/pages
86:4(2005), p. 245-254
ISI
000233627000004
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 09.10.2015
Last edited 03.05.2018